# SDR ASAA2024021047796

- Difficulty date: February 10, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N961AK
- Make and model: Boeing 737-9
- Aircraft serial: 63562
- Aircraft time: 3,436 hours, 1,010 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD # 33-010-00, FOUND FWD AISLE CEILING EMERGENCY LIGHT BETWEEN THE LIFE RAFTS INOP. GROUNDED - YES. UPON FURTHER INVESTIGATION, FOUND FWD AISLE CEILING EMERGENCY LIGHT CONNECTOR DISCONNECTED & BAGGED. REMOVED BAG & RECONNECTED CONNECTOR. PERFORMED OPS CHK & OPS CHK GOOD. REF AMM 33-51-00.
